# SDR COEA2023122909801

- Difficulty date: November 1, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: S52410558200
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 500036 HEAVY CHECK  COE/MAJOR REPAIR: WING PANEL 521DT HAS FRETTING DAMAGE UNDER THE FOIL. CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-4809/07...4337 ISSUE H, DATED 12/24/2023.
